Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 306, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2018, 9:31 PM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2018, 9:31 PM CDT (02:31 UTC)
- Expired
- Jul 19, 2018, 10:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bolivar County, MS, Sunflower County, MS
The radar
The Memphis radar (KNQA), 163 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 9:43 PM CDT | HAIL 1 | 3 W Alligator, MS | NICKEL TO QUARTER SIZE HAIL JUST WEST OF ALLIGATOR. |
| Jul 19, 9:51 PM CDT | TSTM WND DMG | Duncan, MS | A FEW TREES BLOWN OVER IN DUNCAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3860 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 21.5
The text
As transmitted.
706
WUUS54 KJAN 200231
SVRJAN
MSC011-133-200330-
/O.NEW.KJAN.SV.W.0306.180720T0231Z-180720T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
931 PM CDT THU JUL 19 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Sunflower County in northwestern Mississippi...
Northeastern Bolivar County in northwestern Mississippi...
* Until 1030 PM CDT.
* At 930 PM CDT, a severe thunderstorm was located near Sherard, or
10 miles west of Clarksdale, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Shelby around 1020 PM CDT.
Other locations impacted by this severe thunderstorm include Duncan
and Alligator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3412 9066 3399 9066 3399 9045 3390 9045
3393 9077 3412 9085
TIME...MOT...LOC 0230Z 341DEG 14KT 3414 9075
HAIL...1.00IN
WIND...60MPH
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:39 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 19, 6:39 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
639 PM CDT Thu Jul 19 2018
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Mainly VFR conditions will prevail through the 00Z TAF period.
Thunderstorms have finally pushed south of KHBG and KPIB and all
TAF sites will remain clear of limiting conditions for at least
the next few hours. Although confidence is decreasing, HiRes
models continue to show scattered thunderstorms developing to the
NW of the region and pushing into the region before midnight,
getting as far south as the I-20 corridor. There was only enough
confidence to add VCTS at sites north of I-20 and east of I-55.
Thunderstorm chances will be less tomorrow than they've been over
the last few days.
&&
.DISCUSSION...
Tonight and Friday:
Visible imagery showing decent convection firing on outflow from
morning storms over eastern portions at present. Water vapor
imagery showing much drier air filtering into the region from the
northwest, thus think convection will continue to thin out as the
outflow continues its westward movement through early evening.
Emphasis will shift to the north tonight as convective systems
already ongoing over MO drop se with decent mid level shortwave. CAM
guidance mixed as to whether these system make it into the forecast
area late this evening, but scenarios from those that bring it
through are playing out so far. Will go along with SPC marginal risk
area for tonight, but expand it east to cover the entire area as
storms move into environment with steep mid level lapse rates and 30-
40 knots of 0-3km bulk shear. Will hold off on outlooking any severe
in the HWO Friday as the more prominent mid level ridge should allow
scant convection to skirt the eastern periphery.
Of greater concern Friday will be the heat. Strongly anomalous low
to mid level temps associated with ridge axis will allow surface
temps to potentially warm into the upper 90s to near 100. Damp
soils and green vegetation will keep surface dewpoints in the low
to mid 70s which will translate into heat indices creeping to
around 110 over portions of the area. Have issued a heat advisory
at present instead of an excessive heat warning as high heat
indices criteria will only sporadically be reached. /26/
Friday night through next Wednesday:
Primary concerns looks to be dangerous heat through the weekend,
with rain & storm chances & muggy conditions lingering through the
extended period into next week.
Overall expect hot & dangerously humid conditions to be the main
concern as deep mid-level subtropical ridge exists over the southern
Great Plains. As the ridge slowly retrogrades westward, expect
temperatures to only slowly cool off into the weekend. With such
anomalously warm low level thermal profiles (i.e. 925mb near 25-29
degrees C), expect high temperatures to easily reach the mid-upper
90s to even low 100s in the west, where rainfall hasn't been as
prevalent. Due to that, heat indices will continue to climb well
above 105 degrees, with some 110+ possible across the southwestern
areas along & southwest of a line from Montrose, AR to
Hattiesburg, MS. These areas look to have the most potential for
extended period near or above 110+ degree heat indices, especially
on Saturday. Even with some convection around, expect such high low
level moisture & thermal profiles for us to easily continue heat
advisories into the weekend. For now, kept a graphic that bridges
the gap between Friday & into the weekend, prior to the cold front
moving down into the area. This pattern will lead to our area
continued to be trapped in the north-northwesterly flow aloft. Due
to this, expect any MCS to develop over the central-southern Plains
to mid-Mississippi Valley to potentially impact areas in our north
by Friday night-Saturday morning. Due to such a late timeframe on
coming in, even with some CAM guidance showing some remnants moving
in, going to hold off mention of anything in the HWO/graphics.
However, this would have to be monitored as there will be some
lingering low-mid level flow & lapse rates that could help some
organized complex of storms to move into our north-northeast,
especially near the Golden Triangle. Don't expect this to make much
of an impact on heat issues through the weekend.
As the trough digs down into the southern Appalachians, expect a
cold front to dive down into the area. This will help dry us out on
Sunday somewhat & due to some lessening moisture, expect heat
indices & temperatures to come down more into the mid 90 to maybe
upper 90s. Heat indices will mainly be confined south of I-20 & in
the southwest into early next week. Due to some drier air, expect
rain chances to slowly dwindle. This will help the heat stress
issues to slowly become confined south & adjustments to the outlooks
in the HWO & heat advisories to become confined further south as
well.
By early to middle of next week, as the upper high retrogrades
westward, expect rain chances to slowly increase from the east as
the upper low cuts off over the northern Gulf & slowly traverses
westward. Due to this, expect PWs to slowly climb back into the
lower 2 inch range. This will help widespread rain chances, clouds &
temperatures to slowly come back down towards normal, but still
slightly above normal. This will help tamper down the heat stress
concerns & lapse rates as well. Due to that, not expecting much
potential for severe but can't rule out some potential for some
locally heavy downpours due to slow storm movement. /DC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 75 97 76 97 / 24 13 9 15
Meridian 73 96 76 95 / 22 20 19 30
Vicksburg 75 97 76 97 / 28 6 4 9
Hattiesburg 73 96 76 96 / 21 25 4 19
Natchez 75 96 76 98 / 18 10 1 6
Greenville 75 97 76 96 / 28 6 16 11
Greenwood 75 96 75 93 / 26 12 31 17
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory from 11 AM to 8 PM CDT Friday for MSZ018-019-
025>066-072>074.
Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>027-
034>036-040>043-047>049-053>055-059>063.
LA...Heat Advisory from 11 AM to 8 PM CDT Friday for LAZ007>009-015-
016-023>026.
Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory from 11 AM to 8 PM CDT Friday for ARZ074-075.
Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
JPM3Hazardous weather outlook, Jul 19, 9:24 PM CDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 924 PM CDT Thu Jul 19 2018 ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-210230- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 924 PM CDT Thu Jul 19 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight EXCESSIVE HEAT THREAT...Significant TIMING...Friday Severe thunderstorms will be possible tonight. Damaging wind gusts up to 60 mph and hail up to the size of quarters will be the primary severe weather threats. (https://www.weather.gov/images/jan/graphicast/1.png) High temperatures from the upper 90s to near 100 will combine with high humidity levels to produce heat indices around 110 Friday afternoon. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday High temperatures from the mid to upper 90s will combine with high humidity levels to produce heat indices 105 to 110 each afternoon through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ023>026-MSZ028>030-032-033-038-039-045-051-053-059>062-065- 210230- Franklin LA-Catahoula-Tensas-Concordia-Montgomery-Webster-Clay- Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Newton-Claiborne- Jefferson-Adams-Franklin MS-Lincoln-Covington- 924 PM CDT Thu Jul 19 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight EXCESSIVE HEAT THREAT...Elevated TIMING...Friday Isolated severe thunderstorms will be possible tonight, mainly during the evening. Damaging wind gusts up to 60 mph and hail up to the size of quarters will be the primary severe weather threats. (https://www.weather.gov/images/jan/graphicast/1.png) High temperatures from the mid to upper 90s will combine with high humidity levels to produce heat indices from 105 to 110 Friday afternoon. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday High temperatures from the mid to upper 90s will combine with high humidity levels to produce heat indices 105 to 110 each afternoon through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ031-046-052-058-066-072>074-210230- Lowndes-Kemper-Lauderdale-Clarke-Jones-Marion-Lamar-Forrest- 924 PM CDT Thu Jul 19 2018 This hazardous weather outlook is for portions of east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Friday EXCESSIVE HEAT THREAT...Elevated TIMING...Friday High temperatures from the mid to upper 90s will combine with high humidity levels to produce heat indices from 105 to 110 Friday afternoon. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday High temperatures from the mid to upper 90s will combine with high humidity levels to produce heat indices 105 to 110 each afternoon through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ015-016-MSZ026-027-036-037-042>044-047>050-054>057-063-064- 210230- Richland-Madison LA-Grenada-Carroll-Holmes-Attala-Yazoo- Madison MS-Leake-Warren-Hinds-Rankin-Scott-Copiah-Simpson-Smith- Jasper-Lawrence-Jefferson Davis- 924 PM CDT Thu Jul 19 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight EXCESSIVE HEAT THREAT...Significant TIMING...Friday Isolated severe thunderstorms will be possible tonight, mainly during the evening. Damaging wind gusts up to 60 mph and hail up to the size of quarters will be the primary severe weather threats. (https://www.weather.gov/images/jan/graphicast/1.png) High temperatures from the upper 90s to near 100 will combine with high humidity levels to produce heat indices around 110 Friday afternoon. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday High temperatures from the mid to upper 90s will combine with high humidity levels to produce heat indices 105 to 110 each afternoon through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 3 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 19, 4:03 PM CDT, 5 hours 28 minutes before
Special Weather Statement National Weather Service Jackson MS 403 PM CDT THU JUL 19 2018 MSZ056-057-065-066-192145- Smith MS-Jones MS-Covington MS-Jasper MS- 403 PM CDT THU JUL 19 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JASPER... SOUTHEASTERN SMITH...NORTHEASTERN COVINGTON AND NORTHERN JONES COUNTIES UNTIL 445 PM CDT... At 403 PM CDT, Meteorologists were tracking a strong thunderstorm near Taylorsville, or 8 miles southwest of Stringer, moving south at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Ellisville around 445 PM CDT. Other locations impacted by this storm include Seminary, Mize and Soso. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3192 8963 3195 8918 3159 8904 3154 8955 TIME...MOT...LOC 2103Z 345DEG 18KT 3181 8939 10
Local storm report, Jul 19, 4:22 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG LAKE 32.35N 89.33W
07/19/2018 SCOTT MS LAW ENFORCEMENT
TREES DOWN IN LAKE. REPORTED BY SHERIFF'S
OFFICE.
0240 PM TSTM WND DMG MORTON 32.36N 89.66W
07/19/2018 SCOTT MS LAW ENFORCEMENT
A COUPLE TREES DOWN IN MORTON. REPORTED BY
SHERIFF'S OFFICE.
0235 PM TSTM WND DMG FOREST 32.36N 89.47W
07/19/2018 SCOTT MS LAW ENFORCEMENT
TREES DOWN, A FEW ON POWER LINES IN FOREST.
REPORTED BY SHERIFF'S OFFICE.
&&Special weather statement, Jul 19, 5:29 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
529 PM CDT THU JUL 19 2018
MSZ073-074-192315-
Lamar MS-Forrest MS-
529 PM CDT THU JUL 19 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FORREST AND SOUTHERN
LAMAR COUNTIES UNTIL 615 PM CDT...
At 529 PM CDT, Meteorologists were tracking a strong thunderstorm
near Purvis, or 7 miles south of Hattiesburg, moving south at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Purvis and Mclaurin around 540 PM CDT.
Rock Hill around 555 PM CDT.
Brooklyn around 605 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3125 8960 3136 8915 3101 8915 3101 8942
3100 8943 3100 8950 3101 8950 3101 8955
3100 8955 3100 8959
TIME...MOT...LOC 2229Z 346DEG 18KT 3121 8935
10Local storm report, Jul 19, 8:32 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
832 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG 7 NNE PETAL 31.43N 89.20W
07/19/2018 JONES MS EMERGENCY MNGR
TREES DOWN NEAR THE MORRISTON COMMUNITY
ALONG MARS HILL ROAD AND COUNTY LINE ROAD.
TREE WAS BLOCKING THE ROAD. REPORTED BY EMA.
0505 PM TSTM WND DMG 4 WNW PETAL 31.37N 89.31W
07/19/2018 FORREST MS EMERGENCY MNGR
TREES AND POWERLINES DOWN ON WATSON RD.
REPORTED BY EMA.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:58 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 62 min |
| Jul 19, 10:47 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 73 min |
| Jul 19, 11:25 PM CDT | Special Weather Statement | JAN | Grenada | 50 min |
| Jul 19, 11:39 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sharkey, Washington | 66 min |
| Jul 19, 11:48 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 22 min |
| Jul 20, 12:41 AM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Yazoo | 64 min |
| Jul 20, 1:14 AM CDT | Special Weather Statement | JAN | Madison, Yazoo | 46 min |
| Jul 20, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 53 min |
| Jul 20, 1:27 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 36 min |
| Jul 20, 2:10 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 50 min |
| Jul 20, 9:25 AM CDT | Excessive Heat Warning | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 2 more | 11 hr |
| Jul 20, 11:56 AM CDT | Special Weather Statement | JAN | Bolivar | 49 min |
| Jul 20, 12:34 PM CDT | Special Weather Statement | JAN | Sunflower | 41 min |
| Jul 20, 12:51 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 54 min |
| Jul 20, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 59 min |
| Jul 20, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 67 min |
| Jul 20, 2:35 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 20, 2:55 PM CDT | Special Weather Statement | JAN | Madison | 35 min |
| Jul 20, 4:10 PM CDT | Heat Advisory | JAN | Adams, Bolivar, Claiborne, Copiah, Covington, Forrest and 21 more | 28 hr |
| Jul 20, 4:28 PM CDT | Special Weather Statement | JAN | Covington | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.